# SDR DALA2024060405767

- Difficulty date: May 31, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 28,592 hours, 10,860 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 91650
- Condition: Faulted
- Location: Windshear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3831 -ATO- DISCONTINUED TAKEOFF DUE TO PREDICTIVE WIND SHEAR ALERT. CORRECTIVE ACTION: FORWARD TO MEL VIA FLIGHT CREW PLACARD. SUBSEQUENTLY REPLACED RADAR TRANSCEIVER PRECAUTIONARY.
